MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF3620C166E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pain (1994); Rupture (2208)
Date of Event 04/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: encf3636c49e sn (b)(4), expiration date: 2013-10-18, udi # (b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system were implanted in a patient for the endovascular treatment for an abdominal aortic aneurysm.It was reported that a patient presented with back pain and low blood pressure, but was in stable condition.The physician stated that it was not caused by the previous endurant stent graft but the aorta above the renal arteries had expanded and possibly ruptured, but was contained.The films were reviewed and the physician decided to implant an endurant aortic cuff above the renal artery but below the superior mesenteric artery.This was done successfully with an endurant 36x36x70 aortic cuff.An angiogram was then performed and there was contrast getting around the stent graft proximally because the graft wasn't long enough to reach the seal zone.The physician decided to cannulate the sma coming from the brachial artery.Another manufacturer¿s covered stent was advanced into the sma up to the level of the celiac artery.Another endurant 36x36x49 cuff was then implanted to the level of the other manufacturer¿s covered stent and the celiac artery.Both were deployed simultaneously and a snorkel was created.The endurant cuff was then ballooned using a reliant balloon.Another aortogram was performed.There was no contest getting around the stent grafts.There was also never an endoleak into the distal aorta.The physician cannot determine the cause of the event.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6575826
Report Number2953200-2017-00799
Device Sequence Number994609
Product Code MIH
UDI-Device Identifier00613994762351
UDI-Public00613994762351
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2013
Device Model NumberENBF3620C166E
Device Catalogue NumberENBF3620C166E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2017
Supplement Date Received by Manufacturer04/22/2017
Initial Report FDA Received Date05/18/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR